Universidad Complutense de Madrid
E-Prints Complutense

Homogeneous orthogonally additive polynomials on Banach lattices

Impacto

Downloads

Downloads per month over past year

Llavona, José G. and Benyamini, Yoav and Lassalle, Silvia (2006) Homogeneous orthogonally additive polynomials on Banach lattices. Bulletin of the London Mathematical Society, 38 . pp. 459-469. ISSN 0024-6093

[img] PDF
Restringido a Repository staff only

162kB

Official URL: http://journals.cambridge.org/action/displayFulltext?type=1&fid=441310&jid=BLM&volumeId=38&issueId=03&aid=441309&bodyId=&membershipNumber=&societyETOCSession=


URLURL Type
http://www.cambridge.org/Publisher


Abstract

The main result in this paper is a representation theorem for homogeneous orthogonally additive polynomials on Banach lattices. The representation theorem is used to study the linear span of the set of zeros of homogeneous real-valued orthogonally additive polynomials. It is shown that in certain lattices every element can be represented as the sum of two or three zeros or, at least, can be approximated by such sums. It is also indicated how these results can be used to study weak topologies induced by orthogonally additive polynomials on Banach lattices.


Item Type:Article
Uncontrolled Keywords:Orthogonally additive polynomials; Banach lattices; Weak polynomial convergence
Subjects:Sciences > Mathematics > Functional analysis and Operator theory
ID Code:15921
Deposited On:12 Jul 2012 11:29
Last Modified:27 Jul 2018 10:13

Origin of downloads

Repository Staff Only: item control page